# SDR HNAA2024052000422

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 42,017 hours, 37,755 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OBSERVED WHEN HOT JUG IS IN USE.   MEL   19MAY24  22:17  ORF  L14012  25-16 NEF  FACT  20MAY24  08:18  PHL REMOVED AND REPLACED HOT JUG AS REQUIRED. OK FOR SERVICE AT T HIS TIME.  CLEAR MEL 25-16
